# SDR GTIA050119

- Difficulty date: April 4, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985107
- Part serial: 0385
- Condition: Failed
- Location: Service Door
- Part time: 5,056 hours, 2,356 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EVAC SLIDE DID NOT DEPLOY DURING OPS CHECK, FIRING LANYARD FAILED TO PULL OUT OF FIRING MECHANISM.  AFT SERVICE DOOR EVAC SLIDE TO BE REPLACED ON WORK CARD 7809-1-01086/05.  (M)
